Alert archive / California / Red Flag Warnings in 2017
Red Flag Warning 12, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Oct 6, 2017, 10:03 AM PDT. It took effect at Oct 8, 2017, 11:00 AM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2017, 10:03 AM PDT (17:03 UTC)
- In effect from
- Oct 8, 2017, 11:00 AM PDT
- Expired
- Oct 9, 2017, 5:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
882 WWUS86 KSTO 061703 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1003 AM PDT Fri Oct 6 2017 ...Strong Winds and Low Humidity Sunday through early Tuesday... .Gusty north to northeasterly wind is expected to begin across the Coastal Range, northern and western Central Valley Sunday and spread across the Sierra Nevada Sunday night. Combination of wind, low afternoon humidity, and poor overnight recovery may create a period of increased fire starts or rapid spread through early Tuesday morning. CAZ213-215>219-263-264-266-279-080000- /O.UPG.KSTO.FW.A.0009.171008T1800Z-171010T1200Z/ /O.NEW.KSTO.FW.W.0012.171008T1800Z-171010T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 1003 AM PDT Fri Oct 6 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 263, 264, 266, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Sunday to 5 AM PDT Tuesday. The Fire Weather Watch is no longer in effect. * WIND...North to northeast 15 to 30 mph with gusts to 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 15 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas northern and western Sacramento Valley, adjacent foothills, and southern Lake County. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-080000- /O.UPG.KSTO.FW.A.0009.171009T0600Z-171010T1200Z/ /O.NEW.KSTO.FW.W.0012.171009T0600Z-171010T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 1003 AM PDT Fri Oct 6 2017 ...RED FLAG WARNING IN EFFECT FROM 11 PM SUNDAY TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 PM Sunday to 5 AM PDT Tuesday. The Fire Weather Watch is no longer in effect. * WIND...North to Northeast 15 to 30 mph with gusts to 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages during overnight into morning hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
6 follow-up statements
603 WWUS86 KSTO 071100 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 400 AM PDT Sat Oct 7 2017 ...Strong Winds and Low Humidity Sunday through early Tuesday... .Gusty north to northeast wind is expected to begin across the Coastal Range, northern and western Central Valley Sunday and spread across the Sierra Nevada Sunday night. Combination of wind, low afternoon humidity, and poor overnight recovery will bring a period of critical fire weather. New fire starts may spread rapidly during this time. CAZ213-215>219-263-264-266-279-080045- /O.CON.KSTO.FW.W.0012.171008T1800Z-171010T1200Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 400 AM PDT Sat Oct 7 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North to northeast 15 to 25 mph with gusts to 45 mph. * HUMIDITY...Daytime minimum humidity between 10 and 15 percent. Overnight recovery values between 30 and 50 percent. * HIGHEST THREAT...Most critical areas...western Sacramento Valley, adjacent foothills, and southern Lake County. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-080045- /O.CON.KSTO.FW.W.0012.171009T0600Z-171010T1200Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 400 AM PDT Sat Oct 7 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM SUNDAY TO 5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...North to Northeast 15 to 30 mph with gusts to 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages during overnight into morning hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
572 WWUS86 KSTO 071645 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 945 AM PDT Sat Oct 7 2017 ...Strong Winds and Low Humidity Sunday through Monday... .Gusty north to northeast wind is expected to begin across the Coastal Range, northern and western Central Valley Sunday and spread across the Sierra Nevada Sunday night. Combination of wind, low afternoon humidity, and poor overnight recovery will bring a period of critical fire weather. New fire starts may spread rapidly during this time. CAZ213-215>219-263-264-266-279-081200- /O.EXT.KSTO.FW.W.0012.171008T1800Z-171010T0000Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 945 AM PDT Sat Oct 7 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM SUNDAY TO 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North to northeast 15 to 25 mph with gusts to 45 mph. * HUMIDITY...Daytime minimum humidity between 10 and 15 percent. Overnight recovery values between 30 and 50 percent. * HIGHEST THREAT...Most critical areas...western Sacramento Valley, adjacent foothills, and southern Lake County. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-081200- /O.EXT.KSTO.FW.W.0012.171009T0600Z-171010T0000Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 945 AM PDT Sat Oct 7 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...North to Northeast 15 to 30 mph with gusts to 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages during overnight into morning hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
097 WWUS86 KSTO 081009 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 309 AM PDT Sun Oct 8 2017 ...Strong Winds and Low Humidity Today through Monday... .Gusty north to northeast wind is expected to begin across the Coastal Range, northern and western Central Valley today and spread across the Sierra Nevada tonight. Combination of wind, low afternoon humidity, and poor overnight recovery will bring a period of critical fire weather. New fire starts may spread rapidly during this time. CAZ213-215>219-263-264-266-279-090000- /O.CON.KSTO.FW.W.0012.171008T1800Z-171010T0000Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 309 AM PDT Sun Oct 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North to northeast 20 to 30 mph with gusts to 45 mph. * HUMIDITY...Daytime minimum humidity between 10 and 15 percent. Overnight recovery values between 30 and 50 percent. * HIGHEST THREAT...Most critical areas...western Sacramento Valley, adjacent foothills, and southern Lake County. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-090000- /O.CON.KSTO.FW.W.0012.171009T0600Z-171010T0000Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 309 AM PDT Sun Oct 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...North to Northeast 20 to 30 mph with gusts to 45 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages during overnight into morning hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
404 WWUS86 KSTO 082103 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 203 PM PDT Sun Oct 8 2017 ...Strong Winds and Low Humidity Today through Monday... .Gusty north to northeast wind is expected to begin across the Coastal Range, northern and western Central Valley today and spread across the Sierra Nevada tonight. Combination of wind, low afternoon humidity, and poor overnight recovery will bring a period of critical fire weather. New fire starts may spread rapidly during this time. CAZ213-215>219-263-264-266-279-091200- /O.CON.KSTO.FW.W.0012.000000T0000Z-171010T0000Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 203 PM PDT Sun Oct 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North to northeast 20 to 35 mph with gusts to 50 mph. * HUMIDITY...Daytime minimum humidity between 10 and 15 percent. Overnight recovery values between 30 and 50 percent. * HIGHEST THREAT...Most critical areas...western Sacramento Valley, adjacent foothills, and southern Lake County. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-267>269-091200- /O.CON.KSTO.FW.W.0012.171009T0600Z-171010T0000Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 203 PM PDT Sun Oct 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...North to Northeast 20 to 40 mph with gusts to 55 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. Overnight recovery values between 25 and 50 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages during overnight into morning hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
328 WWUS86 KSTO 090925 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 225 AM PDT Mon Oct 9 2017 ...Strong Winds and Low Humidity Today... .Gusty north to northeast wind and low humidity will continue critical fire weather conditions over Interior Northern California today. Wind expected to decrease this afternoon with lighter wind tonight into Tuesday. CAZ213-215>221-263-264-266>269-279-100000- /O.CON.KSTO.FW.W.0012.000000T0000Z-171010T0000Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 225 AM PDT Mon Oct 9 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269... * WIND...North to Northeast 20 to 40 mph with gusts up to 55 mph. Wind decreasing in the afternoon. * HUMIDITY...Overnight recoveries between 25 and 50 percent with Daytime minimum humidity between 7 and 19 percent. * HIGHEST THREAT...Most critical areas of concern across exposed ridges and through wind-aligned drainages. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
062 WWUS86 KSTO 092358 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 458 PM PDT Mon Oct 9 2017 CAZ213-215>221-263-264-266>269-279-100100- /O.EXP.KSTO.FW.W.0012.000000T0000Z-171010T0000Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 458 PM PDT Mon Oct 9 2017 ...RED FLAG WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON FOR WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 219, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... Winds have decreased this afternoon and the threat of rapid spread of new and existing wildfires has been significantly reduced. Therefore the Red Flag Warning has been allowed to expire. Northerly winds will return again on Wednesday but not as strong as this previous event. Breezy conditions at times and low humidities will bring the return of increased wildfire danger through the remainder of the week. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Oct 6, 9:00 AM PDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 6, 9:00 AM PDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 900 AM PDT Fri Oct 6 2017 .SYNOPSIS... A little warmer than normal today and Saturday. Dry and a little cooler with moderate to strong north winds early next week for increased fire danger. Lighter winds and cooler temperatures for the second half of next week. && .DISCUSSION... A couple of very nice days today and Sat over Norcal as the closed low/upper trof moves from the Great Basin, across the Rockies and into the Plains and modifies/warms the air mass. The warmest day should be today over most locales as a weak cold front drops across the Nrn zones on Sat bringing slight CAA (slight drop in thicknesses and 850 mbs temps) to most of the CWA. On Sun/Mon, developing low center currently over the GOA, near Yakutat, forecast to dive SEwd into the Great Basin/Four Corners area. This system will drive CAA Swd into Norcal for cooler temps Sun/Mon along with very windy and dry conditions. The WR SA tool reveals a high potential for another strong, gusty, offshore, katabatic wind event developing Sun and into early next week. The SLP (sea level pressure) anomaly for the STO domain peaks around 3 Sun afternoon into Mon morning. The model surface progs show a 12-14+ mbs MFR-SAC gradient from Sun morning into Mon morning. The wind speed anomaly at 850 mbs peak at over a +4 anomaly during this time as well. The data suggests this wind event will be stronger than the most recent event earlier this week. A look at the NAM 925 mbs winds indicates a strong Nly Barrier Jet developing on Sun with speeds of nearly 50 kts on the W side of the SAC Vly. This is usually a good proxy for the wind gust potential. These katabatic winds will elevate the min temps overnite, and provide a few degrees of warming during the day due to adiabatic warming effects. Gradients weaken Mon afternoon and winds should begin to subside most areas. JHM .Previous Discussion... High pressure aloft over the west coast bringing fair skies and a little warmer temperatures this morning. Significant airmass warming aided by light northerly surface winds will bring a significant warm up today with highs climbing to between 5 and 10 degrees above normal. A weak frontal system moving through the Pacific northwest on Saturday will bring a slight cooling effect to the forecast area mainly over areas from Sacramento northward. This system and its associated upper trough will dig into the great basin on Sunday allowing surface high pressure to build behind it over the Pacific Northwest. By mid day Sunday, MFR to SAC surface gradient is forecast to top 10 mb with northwest upper level flow bringing moderate upper level support for breezy northerly winds. Cooler air pushing into the area will bring down daytime highs down to near normal but northerly winds will usher in drier air for decreasing humidity. Combination of winds and low RH will bring increased fire danger starting Sunday and a Fire Weather Watch remains in place Sunday afternoon through Monday. Northerly surface gradient becomes quite strong maxing out Sunday night with GFS and ECMWF models showing a 15 mb MFR to SAC surface gradient. Could see wind gusts along the the west side of the Sacramento valley topping 40 mph if current models verify. Surface gradients and winds decrease slowly during the day on Monday but remain breezy through the day and overall airmass continues to dry. The northern Sacramento valley could see minimum RH values drop into the single digits. Temperatures warm slightly on Monday as high pressure slides over the west coast. && .EXTENDED DISCUSSION (Tuesday THROUGH Friday) Pressure gradient will relax on Tuesday as broad troughing moves into place over the region and remains there through the end of the week. This will result in lighter winds. Valley highs will be near the 80 degree mark with mid 50s to low 70s in the mountains. Models hinting at the possibility at some precipitation skirting through far northern portions of the state by Friday, but details remain uncertain at this time. CEO && .AVIATION... VFR conditions persist with light winds under 10 kts at TAF sites. && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning Sunday late morning through late Monday night for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Eastern Mendocino NF-Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Stanislaus NF West of the Sierra Crest. &&
Nearby
Red Flag Warnings in California, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.